# SDR YENA2024071601008

- Difficulty date: July 12, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 03488
- Aircraft time: 59,842 hours, 20,938 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / AFT FUSELAGE / FR54-64 & STGR 37L-38L / CORROSION - PERMANENT REPAIR; REFERENCES: /1/ AEROMAN EA 53-9012-24 COVER AND P1-P3 /2/ AIRBUS RDAF 80524263/050/2024 ISSUE A /3/ AIRBUS TD/80524263/054/2024#A /4/ AIRBUS RDAF 80524263/038/2021 ISSUE A DESCRIPTION: DURING THE CURRENT (6/2024) H3 CHECK FOR A/C N709JB (MSN 03488) AT SAL, WHILE ACCOMPLISHING MPD ZL-161-02 INSPECTION, CORROSION WAS FOUND ON THE AFT FUSELAGE SKIN BETWEEN FR60-63 & STGR 37L. SEE REF /1/ EA FOR DETAILS. THE DAMAGE AREAS ARE MEASURED AS FOLLOWS: DAMAGE 1: FR60+19 INCHES & STGR37L - L=2.903 INCHES W=0.498 INCHES DAMAGE 2: FR61+20 INCHES & STGR37L – L=1.569 INCHES W=0.351 INCHES DAMAGE 3: FR62+20 INCHES & STGR37L – L=0.937 INCHES W=0.437 INCHES NOTE: IN THE PAST, CORROSION DAMAGES WERE FOUND ON REAR FUSELAGE STRINGER 37LH BETWEEN FR60-61 AND STRINGER 38LH BETWEEN FR54-60 AT FC: 14627 AND FH: 42529. AND ADDITIONAL DAMAGES WERE FOUND ON STRINGER 38LH BETWEEN FR56-60 AT FC: 17586 AND FH: 50858. REPAIR WAS DONE AS PER REF /4/ RDAF AT THAT TIME.THE DAMAGE WAS REPORTED TO AIRBUS FOR REPAIR DISPOSITION. AIRBUS PROVIDED REF /3/ TD WITH INSTRUCTIONS TO REMOVE THE FASTENERS, PERFORM NDT INSPECTIONS, PERFORM STRINGER SPLICE REPAIR PER DWG R534-70620. NOTE: THE REF /2/ RDAF SUPERSEDES REF /4/ RDAF SO IT ALSO COVERS THE PREVIOUSLY REPAIRED AREAS BETWEEN FR54-54 & STGR 37L & 38L. EC A24-790-01 IS ISSUED TO ACCOMPLISH PERMANENT REPAIR IAW REF /1/ EA AND COMPLIES WITH REF /2/ RDAF WITHOUT DEVIATION. SUBSTANTIATION: THIS REPAIR IS APPROVED PER REF /2/ RDAF AND IS CLASSIFIED AS MAJOR. (E/C: A24-790-01)
